| Model Number |
BIO-COMP SWIVELOCK SP, 5.5X24.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff surgery the tip of the device broke.Per complaint reporter, there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-2323bcm-1, swivelock®, was received for investigation.- visual inspection noted that the device was returned with all the components intact.- functional testing noted that the driver functions as intended.- no problem found.- refer to the investigation photos.- complaint allegation is not confirmed.